Facebook Pixel
EmpowHER Guest

had unprotected sex with my bf and he ejaculated in me

By Anonymous April 28, 2016 - 9:15am
Rate This

Had sex with my bf Tuesday morning at seven and then in the night again, I took one of the pill at 11:12pm and the other 11:14 am in the morning...
I don't feel any of the symptoms , is that normal ?
How should I be feeling?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank your for reaching out to us with your question.

I am assuming you took an emergency contraceptive. Such pills prevent pregnancy by preventing ovulation. They are most effective if taken before you ovulate or in the middle of your menstrual cycle, and when taken as soon as possible after unprotected sex. For the pill to be effective you must take it within 72 hours following sex.

Some women do have side effects from taking the pill. Nausea/vomiting, abdominal pain, tiredness, dizziness, changes in vaginal bleeding, breast tenderness, diarrhea, or headache may occur.

What you really want is to have vaginal bleeding or your period within three weeks of taking the pill. The bleeding means the pill worked and you did not become pregnant.


April 28, 2016 - 9:25am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!